Alert archive / Wyoming / Winter Storm Warnings in 2017
Winter Storm Warning 5, NWS Cheyenne, WY
NWS Cheyenne, WY issued this winter storm warning at Feb 10, 2017, 2:02 AM MST for Albany County, Carbon County, Wyoming. It took effect at Feb 10, 2017, 8:00 PM MST. It was in force for 18 hr. 11 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 10, 2017, 2:02 AM MST (09:02 UTC)
- In effect from
- Feb 10, 2017, 8:00 PM MST
- Expired
- Feb 11, 2017, 1:42 PM MST
- In force
- 18 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY
The radar
The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 11, 2:00 AM MST | SNOW 3 | 12 Wnw Centennial, WY | NORTH FRENCH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION 10130 FEET. SNOW WATER EQUIVALENT IS 0.3 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 8 HOURS. |
| Feb 11, 2:00 AM MST | SNOW 3 | 28 E Savery, WY | WHISKEY PARK SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 8950 FEET. SNOW WATER EQUIVALENT IS 0.3 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 8 HOURS. |
| Feb 11, 2:00 AM MST | SNOW 3 | 7 Nw Centennial, WY | BROOKLYN LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10240 FEET. SNOW WATER EQUIVALENT IS 0.3 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 8 HOURS. |
| Feb 11, 2:00 AM MST | SNOW 4 | 21 Sse Elk Mountain, WY | MEDICINE BOW SNOTEL IN THE SNOWY RANGE. ELEVATION 10500 FEET. SNOW WATER EQUIVALENT IS 0.4 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 8 HOURS. |
| Feb 11, 2:00 AM MST | SNOW 4 | 30 Wnw Laramie, WY | SAND LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10050 FEET. SNOW WATER EQUIVALENT IS 0.4 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 8 HOURS. |
| Feb 11, 2:00 AM MST | SNOW 4 | 35 S Rawlins, WY | SAGE CREEK BASIN SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 7850 FEET. SNOW WATER EQUIVALENT IS 0.4 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 8 HOURS. |
| Feb 11, 2:00 AM MST | SNOW 7 | 10 Sw Encampment, WY | LITTLE SNAKE RIVER SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 8915 FEET. SNOW WATER EQUIVALENT IS 0.7 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 8 HOURS. |
| Feb 11, 2:00 AM MST | SNOW 7 | 11 Sse Encampment, WY | BLACKHALL MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 9820 FEET. SNOW WATER EQUIVALENT IS 0.7 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 8 HOURS. |
| Feb 11, 2:00 AM MST | SNOW 8 | 19 Wsw Encampment, WY | DIVIDE PEAK SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 8880 FEET. SNOW WATER EQUIVALENT IS 0.8 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 8 HOURS. |
| Feb 11, 2:00 AM MST | SNOW 9 | 5 Sw Encampment, WY | WEBBER SPRINGS SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 9250 FEET. SNOW WATER EQUIVALENT IS 0.9 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 8 HOURS. |
| Feb 11, 2:00 AM MST | SNOW 10 | 10 Wsw Encampment, WY | OLD BATTLE SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION 10000 FEET. SNOW WATER EQUIVALENT IS 1.0 INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1. ACCUMULATION WAS OVER PAST 8 HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 9.0 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2089 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 420 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
292 WWUS45 KCYS 100902 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 202 AM MST Fri Feb 10 2017 ...Heavy snowfall event expected late this afternoon through Saturday afternoon for the Snowy and Sierra Madre Ranges... .As a cold front and storm system move across the region late this afternoon through Saturday, snow, heavy at times, will occur over the Snowy and Sierra Madre Ranges. Total snowfall accumulations around one foot are possible...highest over southwest facing slopes of the Sierra Madre range. WYZ112-114-110000- /O.UPG.KCYS.WS.A.0006.170210T1900Z-170212T0100Z/ /O.NEW.KCYS.WS.W.0005.170210T1900Z-170212T0100Z/ Sierra Madre Range-Snowy Range- Including the cities of Centennial and Albany 202 AM MST Fri Feb 10 2017 ...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 6 PM MST SATURDAY... The National Weather Service in Cheyenne has issued a Winter Storm Warning for snow, which is in effect from noon today to 6 PM MST Saturday. The Winter Storm Watch is no longer in effect. * TIMING...This afternoon through Saturday afternoon. * TOTAL SNOW ACCUMULATIONS...Around one foot. * WINDS/VISIBILITY...Southwest 15 to 25 mph with gusts to 40 mph producing areas of blowing snow and visibilities under one mile at times. * IMPACTS...Mainly to travel and outdoor recreation. Mountain travel may be extremely dangerous or impossible with icy and snowpacked roads and low visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy snow means severe winter weather conditions are expected or occurring. Significant amounts of snow are forecast that will make travel dangerous. Only travel in an emergency. If you must travel...keep an extra flashlight... food...and water in your vehicle in case of an emergency. && $$ RUBIN
4 follow-up statements
054 WWUS45 KCYS 101553 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 853 AM MST Fri Feb 10 2017 ...Heavy snowfall event expected this evening through Saturday afternoon for the Snowy and Sierra Madre Ranges... .As a cold front and storm system move across the region late this afternoon through Saturday, snow, heavy at times, will occur over the Snowy and Sierra Madre Ranges. Total snowfall accumulations around one foot are possible...highest over southwest facing slopes of the Sierra Madre range. WYZ112-114-110000- /O.EXT.KCYS.WS.W.0005.170211T0300Z-170212T0100Z/ Sierra Madre Range-Snowy Range- Including the cities of Centennial and Albany 853 AM MST Fri Feb 10 2017 ...WINTER STORM WARNING NOW IN EFFECT FROM 8 PM THIS EVENING TO 6 PM MST SATURDAY... * TIMING...This evening through Saturday afternoon. * TOTAL SNOW ACCUMULATIONS...8 to 12 inches. * WINDS/VISIBILITY...Southwest 15 to 25 mph with gusts to 40 mph producing areas of blowing snow and visibilities under one mile at times. * IMPACTS...Mainly to travel and outdoor recreation. Mountain travel may be extremely dangerous or impossible with icy and snowpacked roads and low visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy snow means severe winter weather conditions are expected or occurring. Significant amounts of snow are forecast that will make travel dangerous. Only travel in an emergency. If you must travel...keep an extra flashlight... food...and water in your vehicle in case of an emergency. && $$
247 WWUS45 KCYS 102205 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 305 PM MST Fri Feb 10 2017 ...Heavy snowfall event expected this evening through Saturday afternoon for the Snowy and Sierra Madre Ranges... .As a cold front and storm system move across the region tonight into Saturday, snow, heavy at times, will occur over the Snowy and Sierra Madre Ranges. Total snowfall accumulations up to around one foot are possible...highest over southwest facing slopes of the Sierra Madre range. WYZ112-114-111100- /O.CON.KCYS.WS.W.0005.170211T0300Z-170212T0100Z/ Sierra Madre Range-Snowy Range- Including the cities of Centennial and Albany 305 PM MST Fri Feb 10 2017 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 PM MST SATURDAY... * TIMING...This evening through Saturday afternoon. * TOTAL SNOW ACCUMULATIONS...8 to 12 inches. * WINDS/VISIBILITY...Southwest 15 to 25 mph with gusts to 40 mph producing areas of blowing snow and visibilities under one mile at times. * IMPACTS...Mainly to travel and outdoor recreation. Mountain travel may be extremely dangerous or impossible with icy and snowpacked roads and low visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy snow means severe winter weather conditions are expected or occurring. Significant amounts of snow are forecast that will make travel dangerous. Only travel in an emergency. If you must travel...keep an extra flashlight... food...and water in your vehicle in case of an emergency. && $$
627 WWUS45 KCYS 110842 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 142 AM MST Sat Feb 11 2017 ...Snowfall event expected through this afternoon for the Snowy and Sierra Madre Ranges... .As a cold front and storm system move across the region today, snow, heavy at times, will occur over the Snowy and Sierra Madre Ranges. Total snowfall accumulations up to around one foot are possible...highest over southwest facing slopes of the Sierra Madre range. WYZ112-114-120100- /O.CON.KCYS.WS.W.0005.000000T0000Z-170212T0100Z/ Sierra Madre Range-Snowy Range- Including the cities of Centennial and Albany 142 AM MST Sat Feb 11 2017 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * TIMING...Through this afternoon. * TOTAL SNOW ACCUMULATIONS...8 to 12 inches. * WINDS/VISIBILITY...West 15 to 25 mph with gusts to 40 mph producing areas of blowing snow and visibilities under one mile at times. * IMPACTS...Mainly to travel and outdoor recreation. Mountain travel may be extremely dangerous or impossible with icy and snowpacked roads and low visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy snow means severe winter weather conditions are expected or occurring. Significant amounts of snow are forecast that will make travel dangerous. Only travel in an emergency. If you must travel...keep an extra flashlight... food...and water in your vehicle in case of an emergency. && $$ RUBIN
155 WWUS45 KCYS 112042 WSWCYS URGENT - WINTER WEATHER MESSAGE National Weather Service Cheyenne WY 142 PM MST Sat Feb 11 2017 WYZ112-114-112145- /O.CAN.KCYS.WS.W.0005.000000T0000Z-170212T0100Z/ Sierra Madre Range-Snowy Range- Including the cities of Centennial and Albany 142 PM MST Sat Feb 11 2017 ...WINTER STORM WARNING IS CANCELLED... The National Weather Service in Cheyenne has cancelled the Winter Storm Warning. Snow has decreased over the area and little additional snow is expected for the rest of this afternoon. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm warning went out at Feb 10, 1:55 AM MST, 7 minutes earlier.
Area forecast discussion, Feb 10, 1:55 AM MST, 7 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
155 AM MST Fri Feb 10 2017
.SHORT TERM...(Today through Sunday)
Issued at 132 AM MST Fri Feb 10 2017
Today...Inherited high wind warning on track based on observations
and expected strengthening of low and mid level winds. Not as much
subsidence as yesterday but winds aloft definitely strong enough to
warrant continuation of the high wind warning. We decided to add the
Laramie Valley to the warning with winds at Quealy Dome site gusting
up to near 70 mph.
Bulk of low and mid level moisture progged to enter Carbon county
today, especially this afternoon with rather high snow levels. With
snow levels lowering later today and expected amounts, we have
upgraded the winter storm watch to a winter storm warning for our
Snowy and Sierra Madre Ranges.
Continued mild temperatures again with progged 700 mb temperatures
and strong downslope warming.
Tonight...Colder air moves in with lowering snow levels. Orographic
snows will increase in coverage and intensity across our Snowy and
Sierra Madre Ranges and combined with strong west winds, will see
areas of blowing snow and reduced visibilities. Total snowfall will
approach one foot and with winds, felt it was best to go with a
winter storm warning rather than just a winter weather advisory. A
chance of rain or snow will develop across our plains locations,
roughly along a Wheatland to Alliance line.
Saturday...Next shortwave trough aloft moves across northern Wyoming
with cold air advection across our counties. Still enough
orographics and dynamics for snows to continue across the Snowy and
Sierra Madre Ranges, with slight chances of rain or snow elsewhere.
Cooler temperatures in the wake of the cold front.
Saturday night...Clearing skies in the wake of the shortwave trough
aloft, with precipitation ending in the evening. Cooler overnight
low temperatures with clearing skies and a colder airmass in place.
Sunday...Dry and near seasonable temperatures day with limited low
and mid level moisture. Maximum temperatures in the upper 30s and
40s with progged 700 mb temperatures near 1 Celsius.
.LONG TERM...(Sunday night through Thursday)
Issued at 300 AM MST Fri Feb 10 2017
Tranquil conditions in the long term as ridge of high pressure
remains over the area. Dry cold front still on track for Tuesday
that will shift winds to the north, but no precip associated with
the front. Winds fairly light with the ridge axis remaining
overhead through much of next week.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 132 AM MST Fri Feb 10 2017
Strong winds the main story today. Could see wind gusts to 50kts
at KLAR and KRWL today, occurring mainly after sunrise. Winds
strong at KCYS as well. VFR otherwise. Should begin seeing
lowering clouds and some rain showers out by KRWL this evening.
&&
.FIRE WEATHER...
Issued at 132 AM MST Fri Feb 10 2017
No concerns based on expected humidities and precipitation over
the next few days.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Storm Warning from noon today to 6 PM MST Saturday for
WYZ112-114.
High Wind Warning until 5 PM MST this afternoon for WYZ104-106-
109-110-115>117.
NE...None.
&&
SHORT TERM...RUBIN
LONG TERM...GCC
AVIATION...GCC
FIRE WEATHER...RUBINHazardous weather outlook, Feb 9, 10:25 PM MST, 3 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 1025 PM MST Thu Feb 9 2017 WYZ101>119-101200- Converse County Lower Elevations-Niobrara County- North Laramie Range-Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Laramie Range and Southwest Platte County-East Platte County- Goshen County-Central Carbon County-North Snowy Range Foothills- Southwest Carbon County-Sierra Madre Range-Upper North Platte River Basin-Snowy Range-Laramie Valley-South Laramie Range-South Laramie Range Foothills-Central Laramie County-East Laramie County- 1025 PM MST Thu Feb 9 2017 This hazardous weather outlook is for portions of east central Wyoming...south central Wyoming and southeast Wyoming. .Day One...Tonight A high wind warning in in effect through Friday afternoon for Arlington, Elk Mountain, Laramie, Bordeaux, Vedauwoo and the I-80 Summit and foothills between Laramie and Cheyenne. Expect west winds of 35 to 45 mph with gusts to 60 mph. .Days Two through Seven...Friday through Wednesday Windy conditions will continue over the wind prone locations through Friday afternoon. A winter storm watch is in effect for the Snowy and Sierra Madre Ranges Friday afternoon through Saturday afternoon. Total snowfall accumulations will be near one foot. .Spotter information statement... Spotter activation will not be needed. NEZ002-003-019>021-054-055-095-096-101200- Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-North Sioux-South Sioux- 1025 PM MST Thu Feb 9 2017 This hazardous weather outlook is for portions of western Nebraska. .Day One...Today and Tonight No hazardous weather is expected at this time. .Days Two through Seven...Friday through Wednesday The probability for widespread hazardous weather is low. .Spotter information statement... Spotter activation will not be needed. RUBIN
In the hours before
Local storm report, Feb 9, 8:27 PM MST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
827 PM MST THU FEB 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
02/09/2017 M60 MPH CARBON WY DEPT OF HIGHWAYS
35 MPH SUSTAINED
0805 PM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.08W
02/09/2017 M53 MPH CARBON WY DEPT OF HIGHWAYS
41 MPH SUSTAINED
0815 PM NON-TSTM WND GST ELK MOUNTAIN 41.69N 106.41W
02/09/2017 M56 MPH CARBON WY DEPT OF HIGHWAYS
36 MPH SUSTAINED
0810 PM NON-TSTM WND GST 5 NW ARLINGTON 41.64N 106.28W
02/09/2017 M51 MPH CARBON WY DEPT OF HIGHWAYS
41 MPH SUSTAINED
&&
BCHAPMANLocal storm report, Feb 9, 8:42 PM MST, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
842 PM MST THU FEB 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM NON-TSTM WND GST ELK MOUNTAIN 41.69N 106.41W
02/09/2017 M63 MPH CARBON WY DEPT OF HIGHWAYS
48 MPH SUSTAINED
&&
BCHAPMANLocal storm report, Feb 9, 9:12 PM MST, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
912 PM MST THU FEB 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
02/09/2017 M60 MPH CARBON WY DEPT OF HIGHWAYS
37 MPH SUSTAINED
0850 PM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.08W
02/09/2017 M58 MPH CARBON WY DEPT OF HIGHWAYS
43 MPH SUSTAINED
0852 PM NON-TSTM WND GST ESTERBROOK 42.41N 105.36W
02/09/2017 M59 MPH CONVERSE WY DEPT OF HIGHWAYS
35 MPH SUSTAINED
0855 PM NON-TSTM WND GST ELK MOUNTAIN 41.69N 106.41W
02/09/2017 M58 MPH CARBON WY DEPT OF HIGHWAYS
43 MPH SUSTAINED
0850 PM NON-TSTM WND GST 7 NW ELK MOUNTAIN 41.76N 106.51W
02/09/2017 M60 MPH CARBON WY DEPT OF HIGHWAYS
39 MPH SUSTAINED
0850 PM NON-TSTM WND GST 9 WNW ELK MOUNTAIN 41.74N 106.57W
02/09/2017 M56 MPH CARBON WY DEPT OF HIGHWAYS
41 MPH SUSTAINED
0853 PM NON-TSTM WND GST RAWLINS 41.78N 107.23W
02/09/2017 M54 MPH CARBON WY ASOS
44 MPH SUSTAINED
0900 PM NON-TSTM WND GST 5 NW ARLINGTON 41.64N 106.28W
02/09/2017 M54 MPH CARBON WY DEPT OF HIGHWAYS
41 MPH SUSTAINED
&&
BCHAPMANLocal storm report, Feb 9, 9:30 PM MST, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
930 PM MST THU FEB 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM NON-TSTM WND GST 15 NNE CENTENNIAL 41.50N 106.00W
02/09/2017 M60 MPH ALBANY WY DEPT OF HIGHWAYS
45 MPH SUSTAINED
0911 PM NON-TSTM WND GST 3 NW ELK MOUNTAIN 41.72N 106.45W
02/09/2017 M71 MPH CARBON WY AWOS
41 MPH SUSTAINED
&&
BCHAPMANLocal storm report, Feb 10, 12:39 AM MST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1239 AM MST FRI FEB 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
02/09/2017 M72 MPH PLATTE WY DEPT OF HIGHWAYS
BORDEAUX WYDOT SITE. SUSTAINED WINDS 56MPH. GUST TO 67
MPH AT 1220 PM. GUST TO 68 MPH AT 130 PM.
1026 PM NON-TSTM WND GST 1 NNW ARLINGTON 41.60N 106.21W
02/09/2017 M71 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON WYDOT SITE. SUSTAINED AT 35 TO 42 MPH.
1136 PM NON-TSTM WND GST 3 NW ELK MOUNTAIN 41.72N 106.45W
02/09/2017 M58 MPH CARBON WY DEPT OF HIGHWAYS
ELK MOUNTAIN WYDOT SITE. GUST TO 68 MPH AT 1036 PM.
1005 PM NON-TSTM WND GST 1 NW I-80 EXIT 279 41.55N 106.09W
02/09/2017 M75 MPH CARBON WY DEPT OF HIGHWAYS
COOPER COVE WYDOT SITE. SUSTAINED WINDS 52 MPH. GUST TO
66 MPH AT 1115 PM. GUST TO 63 MPH AT 10/1210 AM.
0931 PM NON-TSTM WND GST 4 SSE I-80 EXIT 279 41.50N 106.05W
02/09/2017 M68 MPH ALBANY WY DEPT OF HIGHWAYS
STROUSS HILL WYDOT SITE. GUST TO 65 MPH AT 1026 PM. GUST
TO 65 MPH AT 1141 PM. GUST TO 60 MPH AT 10/1206 AM.
1220 AM NON-TSTM WND GST 8 WNW I-80 EXIT 297 41.44N 105.96W
02/10/2017 M68 MPH ALBANY WY DEPT OF HIGHWAYS
QUEALY DOME WYDOT SITE. SUSTAINED WINDS 50 MPH. GUST TO
72 MPH AT 1010 PM.
1145 PM NON-TSTM WND GST W ROCK RIVER 41.73N 105.98W
02/09/2017 M66 MPH ALBANY WY MESONET
ROCK RIVER MESONET SITE. SUSTAINED WINDS 43 MPH. GUST TO
60 MPH AT 1015 PM.
1225 AM NON-TSTM WND GST WNW PUMPKIN VINE 41.05N 105.47W
02/10/2017 M57 MPH ALBANY WY DEPT OF HIGHWAYS
PUMPKIN VINE WYDOT SITE. SUSTAINED WINDS 38 TO 41 MPH.
&&
GCLAYCOMNearby
Winter Storm Warnings in Wyoming, 2017Every winter storm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.